MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REDAPT DISTAL REAMER 190MM SZ 13; PROSTHESSHIPSMICNSTRINDMETLCERMICPOLYMRCEMENTEDNOPORUSUNCMNTD

SMITH & NEPHEW, INC. REDAPT DISTAL REAMER 190MM SZ 13; PROSTHESSHIPSMICNSTRINDMETLCERMICPOLYMRCEMENTEDNOPORUSUNCMNTD
Model Number OR71355344
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a thr procedure, while reamer was inside the patient it stripped.No delay.Backup device available.No impact or injury to patient reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that after the investigation was performed and while reviewing the case, the stated failure mode presented, it can be confirmed that the patient had no injury, nor potential injury due to this malfunction, additionally a backup device was used to finish the surgery, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
REDAPT DISTAL REAMER 190MM SZ 13
Common Device Name
PROSTHESSHIPSMICNSTRINDMETLCERMICPOLYMRCEMENTEDNOPORUSUNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9398668
Report Number1020279-2019-04246
Device Sequence Number2701307
Product Code LZO
UDI-Device Identifier00885556580929
UDI-Public00885556580929
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151902
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOR71355344
Device Catalogue Number71355344
Device Lot Number16HUQ0014
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1